Table of Contents Author Guidelines Submit a Manuscript
Advances in Astronomy
Volume 2011, Article ID 174873, 21 pages
Review Article

Search for Non-Gaussianities in the WMAP Data with the Scaling Index Method

1Max-Planck-Institut für extraterrestrische Physik, Giessenbachstraβe 1, 85748 Garching, Germany
2Université de Toulouse, UPS-OMP, IRAP, 5 allées Antonio Machado, 31058 Toulouse, France
3Centre d'Etude Spatiale des Rayonnements 9, Avenue du Colonel Roche, 31028 Toulouse, France
4Max-Planck-Institut für Astrophysik, Karl-Schwarzschild-Straβe 1, 85741 Garching, Germany
5Jet Propulsion Laboratory, California Institute of Technology, Pasadena, CA 91109, USA
6Warsaw University Observatory, Aleje Ujazdowskie 4, 00-478 Warszawa, Poland

Received 14 July 2011; Accepted 1 August 2011

Academic Editor: Gary Wegner

Copyright © 2011 G. Rossmanith et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. Rossmanith, H. Modest, C. Räth, A. J. Banday, K. M. Górski, and G. Morfill, “Search for Non-Gaussianities in the WMAP Data with the Scaling Index Method,” Advances in Astronomy, vol. 2011, Article ID 174873, 21 pages, 2011.